Alert archive / Mississippi / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 207, NWS Jackson, MS

April 26, 2017East Carroll Parish, Madison Parish, Louisiana; 5 counties in Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Apr 26, 2017, 7:55 PM CDT for East Carroll Parish, Madison Parish, Louisiana; 5 counties in Mississippi. It was in force for 65 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2017, 7:55 PM CDT (00:55 UTC)
Expired
Apr 26, 2017, 9:00 PM CDT
In force
65 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties East Carroll Parish, LA, Madison Parish, LA, Humphreys County, MS, Issaquena County, MS, Sharkey County, MS, Warren County, MS, Yazoo County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 81 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 8:27 PM CDTTSTM WND DMG10 N Vicksburg, MSTREE DOWNED ACROSS MS HIGHWAY 465.
Apr 26, 8:37 PM CDTTSTM WND DMG12 Nne Vicksburg, MSLARGE TREE DOWNED ACROSS MS HIGHWAY 3, BLOCKING BOTH LANES.
Apr 26, 8:44 PM CDTTSTM WND DMG1 Ssw Yazoo City, MSTREE DOWNED ON MADISON ST.
Apr 26, 8:50 PM CDTTSTM WND DMG4 Ene Yazoo City, MSTREE DOWNED ON GRABALL FREERUN RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 4:44 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 0.9 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2017-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 448 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2017-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 113 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
448 J/kg
Mixed-layer CIN
-135 J/kg
Mixed-layer LCL
1294 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
113 m²/s²
0-3 km storm-relative helicity
161 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted.

264 
WUUS54 KJAN 270055
SVRJAN
LAC035-065-MSC053-055-125-149-163-270200-
/O.NEW.KJAN.SV.W.0207.170427T0055Z-170427T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
755 PM CDT WED APR 26 2017

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Southeastern East Carroll Parish in northeastern Louisiana...
  Central Madison Parish in northeastern Louisiana...
  Northern Warren County in west central Mississippi...
  Western Yazoo County in central Mississippi...
  Issaquena County in west central Mississippi...
  Southwestern Humphreys County in central Mississippi...
  Sharkey County in west central Mississippi...

* Until 900 PM CDT

* At 755 PM CDT, severe thunderstorms were located along a line
  extending from Anguilla to 9 miles southeast of Bakers, moving east
  at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Severe thunderstorms will be near,
  Anguilla around 800 PM CDT. 
  Tallulah around 810 PM CDT. 
  Vicksburg and Yazoo City around 830 PM CDT. 

Other locations impacted by these severe thunderstorms include Eden,
Mound, Satartia, Cary, Louise and Richmond.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1100 PM CDT for northeastern
Louisiana...and central, northwestern and west central Mississippi.

LAT...LON 3301 9095 3301 9033 3299 9027 3250 9057
      3248 9061 3245 9060 3243 9061 3222 9150
TIME...MOT...LOC 0055Z 269DEG 40KT 3299 9083 3229 9137 

HAIL...1.00IN
WIND...60MPH
 
$$

byb
2 follow-up statements
161 
WWUS54 KJAN 270119
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
819 PM CDT WED APR 26 2017

LAC035-270128-
/O.CAN.KJAN.SV.W.0207.000000T0000Z-170427T0200Z/
East Carroll LA-
819 PM CDT WED APR 26 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN EAST CARROLL
PARISH IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 1100 PM CDT for northeastern
Louisiana...and central and west central Mississippi.

LAT...LON 3256 9109 3261 9101 3264 9102 3264 9104
      3301 9078 3301 9033 3299 9027 3251 9056
      3248 9061 3243 9061 3227 9129
TIME...MOT...LOC 0118Z 261DEG 41KT 3301 9058 3231 9112 

$$

LAC065-MSC053-055-125-149-163-270200-
/O.CON.KJAN.SV.W.0207.000000T0000Z-170427T0200Z/
Madison LA-Warren MS-Yazoo MS-Issaquena MS-Humphreys MS-Sharkey MS-
819 PM CDT WED APR 26 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHEASTERN MADISON PARISH...NORTHERN WARREN...WESTERN YAZOO...
SOUTHEASTERN ISSAQUENA...SOUTHWESTERN HUMPHREYS AND SHARKEY
COUNTIES...

At 818 PM CDT, severe thunderstorms were located along a line
extending from near Midnight to 6 miles northeast of Afton, moving
east at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

These severe storms will be near...
  Vicksburg around 830 PM CDT. 
  Youngton around 855 PM CDT. 

Other locations impacted by these severe thunderstorms include Eden,
Mound, Satartia, Louise and Richmond.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A tornado watch remains in effect until 1100 PM CDT for northeastern
Louisiana...and central and west central Mississippi.

LAT...LON 3256 9109 3261 9101 3264 9102 3264 9104
      3301 9078 3301 9033 3299 9027 3251 9056
      3248 9061 3243 9061 3227 9129
TIME...MOT...LOC 0118Z 261DEG 41KT 3301 9058 3231 9112 

HAIL...1.00IN
WIND...60MPH
 
$$

BYB
216 
WWUS54 KJAN 270140
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
840 PM CDT WED APR 26 2017

LAC065-270150-
/O.CAN.KJAN.SV.W.0207.000000T0000Z-170427T0200Z/
Madison LA-
840 PM CDT WED APR 26 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MADISON PARISH IS
CANCELLED...

The storms which prompted the warning have moved out of
the warned area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 1100 PM CDT for northeastern
Louisiana...and central and west central Mississippi.

LAT...LON 3301 9051 3301 9033 3299 9027 3251 9056
      3248 9061 3243 9061 3235 9096 3235 9099
      3236 9100
TIME...MOT...LOC 0140Z 270DEG 40KT 3301 9030 3231 9084 

$$

MSC053-055-125-149-163-270200-
/O.CON.KJAN.SV.W.0207.000000T0000Z-170427T0200Z/
Warren MS-Yazoo MS-Issaquena MS-Humphreys MS-Sharkey MS-
840 PM CDT WED APR 26 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHEASTERN WARREN...WESTERN YAZOO...SOUTHEASTERN ISSAQUENA...
SOUTH CENTRAL HUMPHREYS AND SOUTHEASTERN SHARKEY COUNTIES...

At 840 PM CDT, severe thunderstorms were located along a line
extending from near Thornton to Vicksburg, moving east at 45 mph.

HAZARD...60 mph wind gusts and nickel size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

these severe thunderstorms will remain over mainly rural areas of
northeastern Warren...western Yazoo...southeastern Issaquena...south
central Humphreys and southeastern Sharkey Counties, including the
following locations: Eden and Satartia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A tornado watch remains in effect until 1100 PM CDT for northeastern
Louisiana...and central and west central Mississippi.

LAT...LON 3301 9051 3301 9033 3299 9027 3251 9056
      3248 9061 3243 9061 3235 9096 3235 9099
      3236 9100
TIME...MOT...LOC 0140Z 270DEG 40KT 3301 9030 3231 9084 

HAIL...0.88IN
WIND...60MPH
 
$$

BYB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 6:21 PM CDT, 1 hour 34 minutes earlier.

Area forecast discussion, Apr 26, 6:21 PM CDT, 1 hour 34 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
621 PM CDT Wed Apr 26 2017

.UPDATE...
Updated for 00Z aviation discussion

&&

.AVIATION...
00Z TAF discussion:
A squall line of thunderstorms will move through the area prior to
27/10Z. As storms move through, a quick lowering of ceilings and
visibilities to IFR/MVFR can be expected followed shortly behind
with a transition of winds to the northwest. Winds will continue
at 10 to 20 knots with gusts to near 30 knots./26/

&&

.DISCUSSION...
Tonight through Thursday:

Latest satellite imagery showed an upper trough moving through the
plains. The forcing and instability had forced a positive tilted
squall line to materialized across the ArkLaTex into Southeast
Missouri. On the surface a front was observed across East Texas into
West Arkansas with deepening low pressure across Northeast Texas.
The resultant pressure gradient has developed gusty winds across
the region especially over the delta area of the forecast area.
The atmosphere was rather capped across the region at mid
afternoon with readings in the upper 70s to the lower 80s.

For tonight expect a squall line to enter our western counties and
parishes by 5 pm. Instability and shear will be increasing from the
west for the remainder of this afternoon into this evening.  We will
have anomalous pwats of around 1.8 inches for some decent rainfall
rates as the squall lines moves through the region. We could see
rainfall rates of 1 to 2 inches with the line passage. It looks like
the 0-3 km bulk vectors will be generally parallel to the line. With
the linear mode in play SPC has taken out the moderate risk for our
far western area. In the wake of the squall line gusty winds will
taper off from the west, Thus wind advisory criteria should expire
by 9 pm. CAM guidance models show that the line should sweep across
the area rather quickly and exit the region by around 1 am. The
primary risk will be damaging winds, golfball sized hail, and some
tornadoes. The rains will exit the region by sunrise Thursday.
On Thursday high pressure will build across the ArkLaMiss from the
west.

As far as temperatures are concern lows tonight will range from the
lower 50s west to the lower 60s southeast. Highs on Thursday will
range from the middle 70s north to the lower 80s southeast./17/

Thursday night through Wednesday...no big changes were made to the
forecast. After the boundary passes tonight, temperatures will be
near normal for a day. Warmth will quickly return Friday and
continue into the Saturday. Another cold front will bring storms
and cooler air for a day or two early next week. Overnight lows
may also fall into the upper 40s Sunday night behind the boundary.
Rain chances for the next day or two will be small, with mainly
isolated shower and thunderstorm activity expected. By Sunday, a
deepening low pressure system will help to push plenty of moisture
into the region. Good lapse rates and passing upper jets will
increase the potential for severe on Sunday. Models seem a little
slower with the system, so it may be Sunday morning and afternoon.
Well above normal moisture values should produce more heavy
rainfall. Estimated amounts were around 2-3 inches across the
area. Combined with heavy rain from today and streams across the
region could see some rises. Flash flooding will also be a
concern. Definitely a good time to clear some drains to help move
the rain along. The next system around Wednesday/Thursday has some
decent lapse rates, so there could be a series of severe events
with hail and winds over the next week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       56  78  63  88 /  79   2   5  14
Meridian      59  80  62  87 /  77  11   8  14
Vicksburg     54  75  61  87 /  70   2   5  14
Hattiesburg   62  82  64  86 /  77  10   9  14
Natchez       54  77  62  87 /  75   2   5  14
Greenville    53  74  60  86 /  65   2   5  14
Greenwood     54  74  60  86 /  69   3   4  14

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Wind Advisory until 9 PM CDT this evening for MSZ018-019-025-034-
     035-040-041.

LA...Wind Advisory until 9 PM CDT this evening for LAZ007>009-015-016-
     023>026.

AR...Wind Advisory until 9 PM CDT this evening for ARZ074-075.

&&
Hazardous weather outlook, Apr 26, 2:56 PM CDT, 4 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
256 PM CDT Wed Apr 26 2017

ARZ074-075-LAZ007>009-015-016-023>025-MSZ018-019-025>027-034>036-
040>042-047-272000-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Bolivar-Sunflower-Leflore-
Grenada-Carroll-Washington-Humphreys-Holmes-Issaquena-Sharkey-
Yazoo-Warren-
256 PM CDT Wed Apr 26 2017

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, northwest Mississippi, and west central Mississippi.

.DAY ONE...Tonight and Thursday

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...The rest of this afternoon through tonight

NON-THUNDERSTORM WINDS
THREAT...Elevated
TIMING...Through the remainder of this afternoon

A squall line is expected to move into the area early this
evening and exit the area by midnight. Severe storms capable of
damaging winds, hail up to golf ball size, and tornadoes will be
possible.

Windy conditions are expected this afternoon and early evening.
Southerly winds may gust up to 40 to 45 mph, and this can bring
limbs down and cause difficult travel for high profile vehicles.

(www.weather.gov/images/jan/graphicast/image1.png)
(www.weather.gov/images/jan/graphicast/image2.png)

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

Severe thunderstorms with heavy rainfall are possible within the
region this weekend, especially late Saturday night through
Sunday. This potential weather event is still several days away
and the timing and impacts will likely be adjusted in later
forecasts.

(www.weather.gov/images/jan/graphicast/image3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight and Saturday night through
Sunday.

MSZ029>033-037>039-043>046-048>059-061>066-072>074-272000-
Webster-Clay-Lowndes-Choctaw-Oktibbeha-Attala-Winston-Noxubee-
Madison MS-Leake-Neshoba-Kemper-Hinds-Rankin-Scott-Newton-
Lauderdale-Claiborne-Copiah-Simpson-Smith-Jasper-Clarke-Jefferson-
Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington-Jones-
Marion-Lamar-Forrest-
256 PM CDT Wed Apr 26 2017

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, north central Mississippi,
northeast Mississippi, and south central Mississippi.

.DAY ONE...Tonight and Thursday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...The rest of this afternoon through tonight

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...Through the remainder of this afternoon

A squall line is expected to move across the area tonight. Severe
storms capable of damaging winds, quarter sized hail, and a few
tornadoes will be possible.

Breezy conditions are expected this afternoon and evening.
Southerly winds may gust up to 35 mph, and this may cause
difficult travel for high profile vehicles.

(www.weather.gov/images/jan/graphicast/image1.png)
(www.weather.gov/images/jan/graphicast/image2.png)

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

Severe thunderstorms with heavy rainfall are possible within the
region this weekend, especially late Saturday night through
Sunday. This potential weather event is still several days away
and the timing and impacts will likely be adjusted in later
forecasts.

(www.weather.gov/images/jan/graphicast/image3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight and Saturday night through
Sunday.

MSZ028-272000-
Montgomery-
256 PM CDT Wed Apr 26 2017

This hazardous weather outlook is for portions of north central
Mississippi.

.DAY ONE...Tonight and Thursday

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...The rest of this afternoon through tonight

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...Through the remainder of this afternoon

A squall line is expected to move into the area early this
evening and exit the area by midnight. Severe storms capable of
damaging winds, hail up to golf ball size, and tornadoes will be
possible.

Breezy conditions are expected this afternoon and evening.
Southerly winds may gust up to 35 mph, and this may cause
difficult travel for high profile vehicles.

(www.weather.gov/images/jan/graphicast/image1.png)
(www.weather.gov/images/jan/graphicast/image2.png)

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

Severe thunderstorms with heavy rainfall are possible within the
region this weekend, especially late Saturday night through
Sunday. This potential weather event is still several days away
and the timing and impacts will likely be adjusted in later
forecasts.

(www.weather.gov/images/jan/graphicast/image3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight and Saturday night through
Sunday.

LAZ026-MSZ060-272000-
Concordia-Adams-
256 PM CDT Wed Apr 26 2017

This hazardous weather outlook is for portions of northeast
Louisiana, and southwest Mississippi.

.DAY ONE...Tonight and Thursday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...The rest of this afternoon through tonight

NON-THUNDERSTORM WINDS
THREAT...Elevated
TIMING...Through the remainder of this afternoon

A squall line is expected to move across the area tonight. Severe
storms capable of damaging winds, quarter sized hail, and a few
tornadoes will be possible.

Windy conditions are expected this afternoon and early evening.
Southerly winds may gust up to 40 to 45 mph, and this can bring
limbs down and cause difficult travel for high profile vehicles.

(www.weather.gov/images/jan/graphicast/image1.png)
(www.weather.gov/images/jan/graphicast/image2.png)

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

Severe thunderstorms with heavy rainfall are possible within the
region this weekend, especially late Saturday night through
Sunday. This potential weather event is still several days away
and the timing and impacts will likely be adjusted in later
forecasts.

(www.weather.gov/images/jan/graphicast/image3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight and Saturday night through
Sunday.

21

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

*NON-THUNDERSTORM WINDS*
Extreme...Sustained winds 50 mph or greater or wind gusts 65 mph
 or greater.
Significant...Sustained winds 40-49 mph or wind gusts 58-64 mph.
Elevated...Sustained winds 30-39 mph or wind gusts 45-57 mph.
Limited...Sustained winds 20-29 mph or wind gusts 30 to 44 mph.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   www.weather.gov/jan/safe
Latest Weather Briefing...
   www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   www.spc.noaa.gov/
Meso Analysis...
   www.spc.noaa.gov/exper/mesoanalysis/Day 1 through 3 Outlooks...
   www.spc.noaa.gov/products/outlook/
Storm Reports...
   www.spc.noaa.gov/climo/online/

In the hours before

Local storm report, Apr 26, 7:50 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
750 PM CDT WED APR 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND DMG     1 SSE RAYVILLE          32.46N 91.75W
04/26/2017                   RICHLAND           LA   LAW ENFORCEMENT

            SEVERAL TREES DOWN ACROSS RICHLAND PARISH.

&&

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 7:06 PM CDTSevere Thunderstorm WarningJANEast Carroll, Franklin, Madison, Richland, West Carroll54 min
Apr 26, 8:16 PM CDTSevere Thunderstorm WarningJANMadison, Tensas59 min
Apr 26, 7:31 PM CDTSevere Thunderstorm WarningJANHumphreys, Issaquena, Sharkey, Sunflower, Washington59 min
Apr 26, 7:58 PM CDTSevere Thunderstorm WarningJANHolmes, Humphreys, Leflore, Sunflower62 min
Apr 26, 8:30 PM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Leflore, Montgomery39 min
Apr 26, 8:45 PM CDTSevere Thunderstorm WarningJANAttala, Hinds, Holmes, Madison, Yazoo60 min
Apr 26, 8:53 PM CDTSevere Thunderstorm WarningJANAttala, Carroll, Holmes, Montgomery67 min
Apr 26, 9:01 PM CDTSevere Thunderstorm WarningJANClaiborne, Copiah, Hinds59 min
Apr 26, 9:37 PM CDTSevere Thunderstorm WarningJANLeake, Madison, Rankin, Scott53 min
Apr 26, 9:44 PM CDTSevere Thunderstorm WarningJANHinds, Rankin61 min
Apr 26, 9:45 PM CDTSevere Thunderstorm WarningJANChoctaw, Grenada, Montgomery, Webster23 min
Apr 26, 9:47 PM CDTFlash Flood WarningJANHinds, Madison, Rankin3 hr
Apr 26, 9:51 PM CDTSevere Thunderstorm WarningJANAttala, Leake, Madison54 min
Apr 26, 10:23 PM CDTSevere Thunderstorm WarningJANAttala, Choctaw, Leake, Neshoba, Winston67 min
Apr 26, 10:32 PM CDTSevere Thunderstorm WarningJANScott58 min
Apr 26, 10:36 PM CDTSevere Thunderstorm WarningJANLeake, Neshoba39 min
Apr 26, 10:39 PM CDTSevere Thunderstorm WarningJANChoctaw, Clay, Lowndes, Oktibbeha47 min
Apr 26, 11:00 PM CDTSevere Thunderstorm WarningJANNewton60 min
Apr 26, 11:08 PM CDTSevere Thunderstorm WarningJANKemper, Noxubee67 min
Apr 26, 11:12 PM CDTSevere Thunderstorm WarningJANNeshoba33 min
Apr 26, 11:40 PM CDTSevere Thunderstorm WarningJANLauderdale50 min
Apr 26, 11:40 PM CDTSevere Thunderstorm WarningJANJefferson Davis, Lawrence, Lincoln, Marion23 min
Apr 26, 11:47 PM CDTSevere Thunderstorm WarningJANLowndes28 min
Apr 27, 12:13 AM CDTSevere Thunderstorm WarningJANKemper17 min
Apr 27, 12:30 AM CDTSevere Thunderstorm WarningJANClarke, Lauderdale60 min
Apr 27, 12:42 AM CDTSevere Thunderstorm WarningJANClarke, Jasper63 min
Apr 27, 12:47 AM CDTSevere Thunderstorm WarningJANJasper, Jones43 min
Apr 27, 1:06 AM CDTTornado WarningJANClarke, Lauderdale21 min
Apr 27, 1:45 AM CDTSpecial Weather StatementJANClarke30 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2017Severe Thunderstorm Warnings in Louisiana, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.